Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stomach pain, taking asprin for panic attack. Pink blood while urinating. Is it ulcer?

So, I m an 18 year old female and I would occasionally take an aspirin when I m about to have a panic attack because I would think I m dying of a heart attack . I haven t done it anymore because I noticed that when I went to pee there was pink blood on my tissue . After I had orgasm from masturbating( I m not sexually active) I would go use the bathroom and wipe and there would be pink blood on my tissue. I thought is was spotting. But, at the same time my stomach would hurt but not where it hurts when I m on my period. It hurts and is very uncomfortable up where my breasts are like I m having an ulcer. I m not sure what this is. I ve been looking up ulcers and bleeding ulcers and I m very scared if I have one. I don t know what I should do.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Hi,Nothing to worry.Please stop taking Aspirin as it doesnt help in Acute heart attack.You may get Stomach ulcers due to Aspirin.But,if there is bleeding from Ulcer in the stomach,it comes as black,tarry stools.Most common cause of pink blood on your tissue is due to trauma caused by Masturbation .If your stools are normal coloured,then bleeding is excluded from the Stomach due to Aspirin.Just go for an Endoscopy test to exclude Ulcers/Bleeding ulcers.All the best.
Answered: Sat, 12 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor